Pennsylvania, 2026

Winter Weather in Pennsylvania, March 6, 2026

March 6, 2026 · NWS PHI · 1 event in 1 county or zone

Temperatures hovering near freezing across the Pocono Plateau resulted in a light glaze of ice as light freezing rain, freezing drizzle, and freezing fog impacted the higher elevations.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

Temperatures hovering near freezing across the Pocono Plateau resulted in a light glaze of ice as light freezing rain, freezing drizzle, and freezing fog impacted the higher elevations.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 6, 2:19 AM EST, 41 minutes earlier. Its key messages:

  • 1. Patchy dense fog is expected through tonight with intervals of mainly light rain/showers; light freezing rain possible for the Poconos this morning. 2. Much warmer air gradually overspreads the region later this weekend and early next week, along with some dense fog possible.
Area forecast discussion, Mar 6, 2:19 AM EST, 41 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
219 AM EST Fri Mar 6 2026

.WHAT HAS CHANGED...
Marine Dense Fog Advisory extended until 10 AM today for all
marine zones.

&&

.KEY MESSAGES...
1. Patchy dense fog is expected through tonight with intervals
of mainly light rain/showers; light freezing rain possible for
the Poconos this morning.

2. Much warmer air gradually overspreads the region later this
weekend and early next week, along with some dense fog possible.

&&

.DISCUSSION...
KEY MESSAGE 1...Patchy dense fog is expected through tonight
with intervals of mainly light rain/showers; light freezing rain
possible for the Poconos this morning.

Reinforcing push of cooler air from the northeast as the
overnight low pressure departs eastward will keep us cool and
murky through tonight at least. For the moment, fog has lifted,
but with continued northeast flow and moist conditions, expect
visibilities to decline again near dawn, though some modest
recovery looks more likely later in the day today. However,
another weak wave of low pressure may bring more showers/light
rain to the region tonight, which could enhance fog potential,
especially as warm advection aloft begins to intensify once
more. At this time we maintain no dense fog advisories, but
we'll continue to monitor obs early this morning. Best guess is
better risk of fog is tonight instead of this morning.

Light rain/drizzle and fog with temps dipping near freezing may
still present an icy risk for the higher elevations of Monroe
County this morning, so the Winter Weather Advisory has been
maintained for the time being. Its possible we cancel it early
if temps fail to fall further than they have thus far.

KEY MESSAGE 2...Much warmer air gradually overspreads the region
later this weekend and early next week, along with some dense fog
possible.

An upper-level disturbance tracks well to our north Saturday night
into Sunday, with a trailing weakening cold front moving through.
This looks to bring some showers and perhaps a thunderstorm to our
region Saturday night into Sunday, although the forcing for ascent
may end up weakening with an eastward extent which would limit the
coverage of showers. As of now, did not make any changes to the NBM
PoPs for Saturday night into early Sunday which may still be on the
high side. An increase in the low-level warm air advection ahead of
a weakening cold front looks to erode the wedge of colder air from
south to north, therefore high temperatures Saturday for much of our
area look to occur during Saturday evening. Used a NBM/NBM10 blend
for temperatures Saturday into Sunday to show a slower erosion of
the low-level colder air. This also results in cooler temperatures
during the day Saturday. We become more embedded within the warm
sector early next week with surface high pressure anchored in the
western Atlantic and a south to southwest flow. This should result
in a much warmer air mass surging into the region. Highs Sunday and
Monday are forecast to be in the 60s for much of the area, then into
the low to some mid 70s for Tuesday and Wednesday for many areas.
The flow may be light enough and also more southerly though early
next weak, which would introduce significant cooling along the coast
with perhaps even a robust sea breeze shifting inland. Some guidance
is faster with a cold front and ripple of low pressure Wednesday,
and if this occurs then temperatures may not get into the 70s. It
turns much cooler Thursday but still above average.

The much milder air mass and higher dew points above and adjacent to
the cold ocean over the weekend and early next week will create
opportunities for fog, perhaps dense fog. These conditions will be
more enhanced closer to the coast and around Delaware Bay.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Thru 12Z...IFR/LIFR conditions likely continue with mist and
low stratus. Round of rain temporarily improved vsby, clearing
out the lower atmosphere, but expect mist and drizzle to
potentially drop vsby again toward dawn. East- northeast winds
around 5 kt. Low confidence overall.

Today...IFR conditions persist due to low clouds and possible
fog. Fog may improve through the afternoon, but low clouds are
expected to linger. A few showers possible, mainly late.

Tonight...IFR likely continues due to low cigs, with some
scattered showers and possible reductions in vsby as fog
attempts to enhance.

Outlook...

Saturday...Sub-VFR conditions due to low clouds and fog, although
ceilings may improve some at night. Showers mostly at night.

Sunday...Sub-VFR conditions possible to start, otherwise mainly VFR.

Monday and Tuesday...VFR overall.

&&

.MARINE...
Marine Dense Fog Advisory is in effect thru 10AM this morning
for all coastal zones. Visibilities remain limited around 1 NM
or less.

Winds may briefly touch 25 kts over the ocean zones today and
tonight, while seas may also touch 5 feet, but confidence
remains too low for any Small Craft Advisories at this time.

Outlook...

Saturday...A brief period of Small Craft Advisory conditions
possible at night. Dense fog possible.

Sunday through Tuesday...The conditions are anticipated to be below
Small Craft Advisory criteria. Dense fog possible.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory until 10 AM EST this morning for
     PAZ055.
NJ...None.
DE...None.
MD...None.
MARINE...Dense Fog Advisory until 10 AM EST this morning for ANZ430-431-
     450>455.

&&

DISCUSSION...Gorse/RCM
AVIATION...Gorse/RCM
MARINE...Gorse/RCM
Hazardous weather outlook, Mar 5, 5:05 AM EST, 21 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
505 AM EST Thu Mar 5 2026

MDZ012-015-019-020-061015-
Kent MD-Queen Annes-Talbot-Caroline-
505 AM EST Thu Mar 5 2026

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Mar 5, 11:42 PM EST, 3 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1142 PM EST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     Rain             Blandon                 40.44N 75.88W
03/05/2026  M1.37 Inch       Berks              PA   Public

&&

RCM
Local storm report, Mar 5, 11:44 PM EST, 3 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1144 PM EST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     Rain             Bethlehem Twp           40.66N 75.33W
03/05/2026  M1.60 Inch       Northampton        PA   Public

&&

RCM
Local storm report, Mar 5, 11:45 PM EST, 3 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1145 PM EST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     Rain             1 SSW West Catasauqua   40.64N 75.50W
03/05/2026  M1.52 Inch       Lehigh             PA   Public

&&

RCM
Local storm report, Mar 6, 2:01 AM EST, 59 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
201 AM EST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     Rain             Lehigh Valley Internati 40.65N 75.44W
03/06/2026  M1.65 Inch       Lehigh             PA   ASOS

0130 AM     Rain             Phillipsburg            40.70N 75.20W
03/06/2026  M1.56 Inch       Warren             NJ   CO-OP Observer

            CO-OP Observer station ESTN4 Phillipsburg.

0144 AM     Rain             3 ESE Hackettstown      40.84N 74.78W
03/06/2026  M1.50 Inch       Morris             NJ   Mesonet

            Mesonet station LNGVL Long Valley.

0137 AM     Rain             Boonton Twp             40.91N 74.42W
03/06/2026  M1.45 Inch       Morris             NJ   Mesonet

            Mesonet station AV873 Boonton.

0129 AM     Rain             1 SE Lehigh Valley Inte 40.64N 75.42W
03/06/2026  M1.31 Inch       Lehigh             PA   Mesonet

            Mesonet station GW0047 Bethlehem.

0135 AM     Rain             2 NNW Bath              40.75N 75.41W
03/06/2026  M1.30 Inch       Northampton        PA   Mesonet

            Mesonet station GW5922 BATH.

0144 AM     Rain             Hackettstown            40.85N 74.83W
03/06/2026  M1.30 Inch       Warren             NJ   Mesonet

            Mesonet station THCKT Hackettstown.

0130 AM     Rain             1 NW Berlinsville       40.78N 75.59W
03/06/2026  M1.29 Inch       Northampton        PA   Mesonet

            Mesonet station GW5621 WALNUTPORT.

0135 AM     Rain             Martins Creek           40.78N 75.18W
03/06/2026  M1.29 Inch       Northampton        PA   Mesonet

            Mesonet station CW7539 Martins Creek.

0138 AM     Rain             3 NNW Bridgewater       40.63N 74.65W
03/06/2026  M1.29 Inch       Somerset           NJ   Mesonet

            Mesonet station FW8114 Bridgewater.

0140 AM     Rain             1 NW Stormville         40.96N 75.25W
03/06/2026  M1.28 Inch       Monroe             PA   Mesonet

            Mesonet station AW919 STROUDSBURG.

0136 AM     Rain             1 SW Towaco             40.91N 74.35W
03/06/2026  M1.27 Inch       Morris             NJ   Mesonet

            Mesonet station FW2458 Montville.

1245 AM     Rain             1 W Wharton             40.90N 74.60W
03/06/2026  M1.24 Inch       Morris             NJ   Mesonet

            Mesonet station WWNN4 West Wharton.

0140 AM     Rain             2 S Spotswood           40.37N 74.38W
03/06/2026  M1.23 Inch       Middlesex          NJ   Mesonet

            Mesonet station CW1053 Monroe Twp.

0130 AM     Rain             1 SW Jim Thorpe         40.87N 75.74W
03/06/2026  M1.21 Inch       Carbon             PA   Mesonet

            Mesonet station GW2967 Jim Thorpe.

0130 AM     Rain             2 E Succasunna          40.87N 74.60W
03/06/2026  M1.21 Inch       Morris             NJ   Mesonet

            Mesonet station CW0172 Mine Hill.

0136 AM     Rain             2 NNE Sciota            40.96N 75.30W
03/06/2026  M1.20 Inch       Monroe             PA   Mesonet

            Mesonet station DW4714 Snydersville.

1200 AM     Rain             Pocono Mountains Munici 41.14N 75.38W
03/06/2026  M1.19 Inch       Monroe             PA   ASOS

0135 AM     Rain             1 ENE Saylorsburg       40.90N 75.31W
03/06/2026  M1.19 Inch       Monroe             PA   Mesonet

            Mesonet station DW3072 Saylorsburg.

0140 AM     Rain             1 NE Lynn Twp           40.69N 75.79W
03/06/2026  M1.18 Inch       Lehigh             PA   Mesonet

            Mesonet station 3810D 1 NE Lynn Twp.

1253 AM     Rain             3 NW Bridgewater        40.62N 74.67W
03/06/2026  M1.17 Inch       Somerset           NJ   ASOS

            ASOS station KSMQ Somerville.

0130 AM     Rain             3 NNW Weisenberg Twp    40.64N 75.74W
03/06/2026  M1.17 Inch       Lehigh             PA   Mesonet

            Mesonet station AT064 New Tripoli.

0136 AM     Rain             Whippany                40.83N 74.41W
03/06/2026  M1.17 Inch       Morris             NJ   Mesonet

            Mesonet station FW7566 Whippany.

1243 AM     Rain             1 SSW Schnecksville     40.66N 75.62W
03/06/2026  M1.16 Inch       Lehigh             PA   Mesonet

            Mesonet station TT618 Trexler.

0140 AM     Rain             2 SSE Bedminster Twp    40.65N 74.64W
03/06/2026  M1.16 Inch       Somerset           NJ   Mesonet

            Mesonet station 1377D 2 SSE Bedminster Twp.

0130 AM     Rain             Bridgewater             40.59N 74.63W
03/06/2026  M1.15 Inch       Somerset           NJ   Mesonet

            Mesonet station BRDRR Bridgewater.

0137 AM     Rain             2 W Laurys Station      40.72N 75.57W
03/06/2026  M1.15 Inch       Lehigh             PA   Mesonet

            Mesonet station AV911 Slatington.

0138 AM     Rain             1 ENE Long Hill Twp     40.69N 74.47W
03/06/2026  M1.15 Inch       Morris             NJ   Mesonet

            Mesonet station FW9434 Long Hill Twsp.

0139 AM     Rain             1 SW Swinesburg         40.63N 75.09W
03/06/2026  M1.15 Inch       Hunterdon          NJ   Mesonet

            Mesonet station FW7173 Bloomsbury.

0144 AM     Rain             1 SE Eastlawn Gardens   40.74N 75.29W
03/06/2026  M1.15 Inch       Northampton        PA   Mesonet

            Mesonet station NZRMS Eastlawn Gardens.

0130 AM     Rain             3 E Lake Hopatcong      40.95N 74.56W
03/06/2026  M1.14 Inch       Morris             NJ   Mesonet

            Mesonet station PIKN4 Picatinny Lake.

0130 AM     Rain             1 NE Landing            40.92N 74.65W
03/06/2026  M1.13 Inch       Morris             NJ   Mesonet

            Mesonet station EW4706 Succasunna.

0135 AM     Rain             1 N Eastlawn Gardens    40.76N 75.30W
03/06/2026  M1.13 Inch       Northampton        PA   Mesonet

            Mesonet station AW001 NAZARETH.

0138 AM     Rain             2 SE Mt. Bethel         40.80N 74.87W
03/06/2026  M1.13 Inch       Warren             NJ   Mesonet

            Mesonet station GW5633 HACKETTSTOWN.

1245 AM     Rain             1 NNW Ironia            40.84N 74.64W
03/06/2026  M1.12 Inch       Morris             NJ   Mesonet

            Mesonet station IRON4 Ironia.

0134 AM     Rain             2 E Polk Twp            40.94N 75.48W
03/06/2026  M1.12 Inch       Monroe             PA   Mesonet

            Mesonet station GW0859 Polk.

0135 AM     Rain             1 NW Kintnersville      40.57N 75.19W
03/06/2026  M1.12 Inch       Bucks              PA   Mesonet

            Mesonet station DW7738 Kintnersville.

1200 AM     Rain             2 NE Long Valley        40.81N 74.74W
03/06/2026  M1.09 Inch       Morris             NJ   Mesonet

            Mesonet station FBRN4 2.1 NE Long Valley.

1245 AM     Rain             1 NW Florham Park       40.80N 74.42W
03/06/2026  M1.08 Inch       Morris             NJ   Mesonet

            Mesonet station MSTN4 1.4 NW Florham Park.

1245 AM     Rain             1 N Pleasant Plains     40.72N 74.50W
03/06/2026  M1.08 Inch       Morris             NJ   Mesonet

            Mesonet station BKRN4 1.3 N Pleasant Plains.

0135 AM     Rain             2 NNE Weisenberg Twp    40.63N 75.72W
03/06/2026  M1.07 Inch       Lehigh             PA   Mesonet

            Mesonet station GW4258 NEW TRIPOLI.

0136 AM     Rain             1 NE Palmerton          40.81N 75.60W
03/06/2026  M1.07 Inch       Carbon             PA   Mesonet

            Mesonet station GW3103 Palmerton.

0115 AM     Rain             Lincoln Park            40.92N 74.30W
03/06/2026  M1.06 Inch       Morris             NJ   Mesonet

            Mesonet station LNPN4 Lincoln Park.

0135 AM     Rain             1 S Lehighton           40.81N 75.71W
03/06/2026  M1.06 Inch       Carbon             PA   Mesonet

            Mesonet station FW6636 Lehighton.

0144 AM     Rain             Lehigh Valley Internati 40.65N 75.45W
03/06/2026  M1.06 Inch       Lehigh             PA   ASOS

            ASOS station KABE Lehigh Valley Intl
            Airport.

0126 AM     Rain             Woodbridge              40.56N 74.27W
03/06/2026  M1.05 Inch       Middlesex          NJ   Mesonet

            Mesonet station EW5922 Woodbridge.

0130 AM     Rain             Morris Plains           40.83N 74.48W
03/06/2026  M1.05 Inch       Morris             NJ   Mesonet

            Mesonet station FW7545 Morris Plains.

0135 AM     Rain             2 WNW Lake Harmony      41.07N 75.63W
03/06/2026  M1.05 Inch       Carbon             PA   Mesonet

            Mesonet station FW8385 Lake Harmony.

0137 AM     Rain             2 WSW Holland Twp       40.59N 75.16W
03/06/2026  M1.05 Inch       Hunterdon          NJ   Mesonet

            Mesonet station EW7207 Milford.

0140 AM     Rain             1 SSW Sparta            41.03N 74.63W
03/06/2026  M1.05 Inch       Sussex             NJ   Mesonet

            Mesonet station EW4675 Sparta.

1245 AM     Rain             2 WNW Morris Plains     40.83N 74.52W
03/06/2026  M1.04 Inch       Morris             NJ   Mesonet

            Mesonet station MSPN4 2.2 SW Denville.

0137 AM     Rain             2 SSE Lake Monroe       41.09N 75.13W
03/06/2026  M1.04 Inch       Monroe             PA   Mesonet

            Mesonet station GW2442 East Stroudsburg.

0138 AM     Rain             3 W Upper Macungie Twp. 40.57N 75.68W
03/06/2026  M1.04 Inch       Lehigh             PA   Mesonet

            Mesonet station DW6615 Breinigsville.

0140 AM     Rain             Hokendauqua             40.66N 75.49W
03/06/2026  M1.04 Inch       Lehigh             PA   Mesonet

            Mesonet station CW7221 Whitehall.

0135 AM     Rain             1 WNW Lebanon Twp       40.72N 74.91W
03/06/2026  M1.02 Inch       Hunterdon          NJ   Mesonet

            Mesonet station GW5168 GLEN GARDNER.

0137 AM     Rain             1 ESE Ironia            40.82N 74.60W
03/06/2026  M1.02 Inch       Morris             NJ   Mesonet

            Mesonet station EW6513 Randolph.

0100 AM     Rain             1 SE Boonton            40.89N 74.40W
03/06/2026  M1.01 Inch       Morris             NJ   CO-OP Observer

            CO-OP Observer station BOON4 0.9 SE Boonton.

0138 AM     Rain             1 WSW Brass Castle      40.75N 75.04W
03/06/2026  M1.01 Inch       Warren             NJ   Mesonet

            Mesonet station CW5217 Broadway.

0145 AM     Rain             1 ESE Peapack And Glads 40.71N 74.64W
03/06/2026  M1.01 Inch       Somerset           NJ   Mesonet

            Mesonet station FHLN4 1.4 N Far Hills.

&&

Gorse
Local storm report, Mar 6, 2:02 AM EST, 58 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
202 AM EST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     Rain             Whitehall Twp           40.63N 75.47W
03/05/2026  M1.52 Inch       Lehigh             PA   Trained Spotter

&&

Gorse

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 winter weather. Local standard time, as filed.

Winter Weather, Monroe

When
March 6, 3:00 AM EST to 10:00 AM EST
Where
Monroe forecast zone
Reported by
ASOS
Coordinates
41.058, -75.339 (the zone’s center; the record gives no point)

A light glaze of ice occurred across the higher elevations of the Pocono Plateau from light freezing rain, freezing drizzle, and freezing fog. The Pocono Mountains Regional Airport reported 0.02 of ice accretion.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2026Every state in 2026This day in weather historyWarnings in Pennsylvania, March 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 1324232.